MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter removal difficulty and shaft break occurred.A 3.50 x 20 synergy drug-eluting stent was selected for treatment.During advancement, mild resistance was encountered and the proximal shaft of the catheter bent or kinked to about 30 degrees near the hemostatic valve.The stent was into the guide catheter by about one-third to one-half of its length.The physician decided to remove the stent.The bent area straightened during withdrawal, but there was resistance through the hemostatic valve.The catheter shaft broke at this time.The device was in the patient's body and the other half of the catheter was pulled out with hemostats.The procedure was completed with a non-bsc stent.No complications were reported and the patient was not harmed.
 
Event or Problem Description
It was reported that removal difficulty and shaft break occurred.A 3.50 x 20 synergy drug-eluting stent was selected for treatment.However, during advancement, the proximal shaft of the catheter bent or kinked to about 30 degrees near the hemostatic valve.The stent was into the guide catheter by about one-third to one-half of its length.The physician decided to remove the stent.The bent area straightened during withdrawal but there was resistance through the hemostatic valve.The catheter shaft broke at this time.The device was in the patient's body and the other half of the catheter was pulled out with hemostats.The procedure was completed with a non-bsc stent.No complications were reported and the patient was not harmed.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10515123
Report Number2134265-2020-11570
Device Sequence Number11373888
Product Code NIQ
UDI-Device Identifier08714729840183
UDI-Public08714729840183
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0023025959
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR